Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+14]  Addendum to `Effective metastability for Halpern iterates in CAT(0) space'.

KohLeu:14 (Article)
Author(s)Kohlenbach, Ulrich and Leustean, Laurentiu
Title« Addendum to `Effective metastability for Halpern iterates in CAT(0) space'. »
JournalAdvances in Mathematics
Volume250
Page(s)650-651
Year2014

BibTeX code
@article{KohLeu:14,
  author = {Kohlenbach, Ulrich and Leustean, Laurentiu},
  volume = 250,
  title = {Addendum to `Effective metastability for {H}alpern iterates in
           {CAT(0)} space'.},
  journal = {Advances in Mathematics},
  pages = {650-651},
  year = 2014,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!